Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How to decrease NE ? SLS

Posted by mav27 on January 5, 2009, at 17:56:00

In reply to Re: How to decrease NE ?, posted by SLS on January 5, 2009, at 13:21:20

I'm thinking of trying Mirtazapine a high dose go just to see what happens... if my suspicions are right it should make me feel worse and more drained of energy. Dont know if the H1 effects will make things tricky to distinguish but i never had any issues with histamine being hit with tricyclics... the only histamine acting drug that has ever made me sleepy is seroquel so it's the only thing i've ever been able to use for insomnia.

Then if that does work as suspected i can hopfully talk the doc into giving me some clonapin... my GP last spoke to me about going on something to lower my blood pressure so i may even be able to get it from him by suggesting it for the blood pressure issues :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mav27 thread:871750
URL: http://www.dr-bob.org/babble/20090104/msgs/872411.html